ITEM METADATA RECORD
Title: On motivic principal value integrals
Authors: Veys, Willem # ×
Issue Date: 2007
Publisher: Cambridge Philosophical Society
Series Title: Mathematical proceedings of the Cambridge Philosophical Society vol:143 pages:543-555
Abstract: Inspired by p-adic (and real) principal value integrals, we introduce motivic
principal value integrals associated to multi-valued rational differential forms on smooth
algebraic varieties. We investigate the natural question whether (for complete varieties) this
notion is a birational invariant. The answer seems to be related to the dichotomy of the
Minimal Model Program.
ISSN: 0305-0041
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
PVINTEGRALS.pdf Published 237KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science